# SDR SWAA991754

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND RT OVERWING EMERGENCY EXIT EXTERNAL LIGHT BATTERY CHARGE LOW.  REMOVED AND REPLACED BATTERY PACK PER MM.
